# SDR VNAA0807005

- Difficulty date: July 12, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 10,538 hours, 10,879 cycles
- Engine: Ge CF343B1
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW ABORTED TAKEOFF BETWEEN 90-95 KIAS FOR FMS NAV RED FLAG AND MAP AMBER MSG ON PDF AND MFD.  MAINTENANCE INSPECTED FMS AND FOUND NO DEFECTS AND ACCOMPLISHED AN ABORTED TAKEOFF INSPECTION WITH NO DEFECTS.  AIRCRAFT WAS RELEASED FOR SERVICE.  (A)
